# SDR RAIA960401

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir Panel
- Part number: 7001676903
- Condition: Failed
- Location: Inst Panel
- Part time: 6,084 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SAN - FLT NR 4777 - ON START FLIGHT DIRECTOR PANEL FILLED COCKPIT WITH SMOKE.  MAINTENANCE REMOVED AND REPLACED FLIGHT DIRECTOR PANEL.  OPERATIONAL CHECK GOOD.  (M)
